# SDR DALA2016111808939

- Difficulty date: November 16, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND DISBONDED VOR ANTENNA PANELS UPPER AND LOWER (4EA). VOR ANTENNA PANELS UPPER AND LOWER (4EA) WERE REMOVED PER AMM 34-32-03. VOR ANTENNAS (4 EA) WERE REPLACED PER AMM 34-32-03. FUNCTIONAL TEST WAS PERFORMED PER AMM 34-51-00. TEST OK.
